# SDR UALA2013042302807

- Difficulty date: April 21, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 68,123 hours, 9,809 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 285W00271
- Part serial: 171
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DIM CABIN CEILING LIGHTS BACK 1-2 BUSINESS +ECON PLUS.  REPLACED NR 2 ZMU.
